# SDR C2XA09TY069

- Difficulty date: April 24, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 0951
- Aircraft time: 8,879 hours, 4,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG9632
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A ROUTINE INSPECTION, MAINTENANCE FOUND THE EMERGENCY LIGHT STRIP AT THE GALLEY AREA DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP IAW EMB 145XR MM33-50-12, OPS CHECK GOOD.
